Description of sequences of zeros of one class of functions analytic in a half-plane

Authors

  • B. V. Vynnyts’kyi
  • V.L. Sharan

Abstract

We describe sequences of zeros of functions ƒ ≠ 0 that are analytic in the right half-plane and satisfy the condition ¦ƒ(z)¦ ≤ 0(1) exp (σ¦ z ¦η(¦ z ¦)), 0 ≤ <+ ∞, Re z > 0, where η: [0; + ∞) → (- ∞; + ∞) is a function of bounded variation.

Published

25.09.1998

Issue

Section

Research articles

How to Cite

Vynnyts’kyi, B. V., and V.L. Sharan. “Description of Sequences of Zeros of One Class of Functions Analytic in a Half-Plane”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1169–1176, https://umj.imath.kiev.ua/index.php/umj/article/view/4833.